Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Douady-Earle extensions are not always harmonic


Authors: Manman Jiang, Lixin Liu and Hongyu Yao
Journal: Proc. Amer. Math. Soc. 146 (2018), 2853-2865
MSC (2010): Primary 32G15, 30F30, 30F60
DOI: https://doi.org/10.1090/proc/13047
Published electronically: March 19, 2018
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we give examples to show that the Douady-Earle extensions are not always harmonic. Furthermore, we discuss the criterion for the Douady-Earle extensions to be harmonic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32G15, 30F30, 30F60

Retrieve articles in all journals with MSC (2010): 32G15, 30F30, 30F60


Additional Information

Manman Jiang
Affiliation: Department of Mathematics, Sun Yat-Sen University, 510275, Guangzhou, People’s Republic of China
Address at time of publication: Guangzhou Maritime University, 510725, Guangzhou, People’s Republic of China
Email: jiangmanm@126.com

Lixin Liu
Affiliation: Department of Mathematics, Sun Yat-Sen University, 510275, Guangzhou, People’s Republic of China
Email: mcsllx@mail.sysu.edu.cn

Hongyu Yao
Affiliation: Department of Mathematics, Sun Yat-Sen University, 510275, Guangzhou, People’s Republic of China

DOI: https://doi.org/10.1090/proc/13047
Keywords: Douady-Earle extension, harmonic map, quasiconformal map, quasisymmetric map
Received by editor(s): June 27, 2015
Published electronically: March 19, 2018
Additional Notes: The work was partially supported by NSFC No. 11271378, No. 11771456
Communicated by: Michael Wolf
Article copyright: © Copyright 2018 American Mathematical Society

American Mathematical Society